# SDR MALA060326

- Difficulty date: May 14, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 21,673 hours, 23,544 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT ON LEFT ELEVATOR CAUSED DENT IN UPPER COMPOSITE SKIN.  DENT WAS 1 IN DIAMETER AND 1 IN LONG AND .165 DEEP.  LOCATED 17 INCHES FROM I/B ELEVATOR EDGE AND 21 INCHES FROM TRAILING EDGE.  DAMAGE REPAIRED WITH A COLD BOND WET LAYUP IAW SAAB SRM SECTION 51-70-50 AND MESABA EO S51031.
